# SDR HALA0600549

- Difficulty date: July 21, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-221-02, LT AFT ENTRY DOOR, FWD GIRT BAR FLOOR FITTING MOUNT PLATE CORRODED.  REMOVED LT AFT ENTRY DOOR GIRTBAR DOOR BRACKET AND PLATE FITTING IAW SRM 51-40-2.  REMOVED CORROSION FROM MOUNT PLATES FOUND TO BE OUT OF LIMITS IAW SRM 52-00-15. FABRICATED LT AFT ENTRY DOOR FWD GIRTBAR PLATE IAW SRM 51-30-02/201 AND MATERIAL ID IAW DWGSING 141T6268. DRILLED NEW GIRTBAT MOUNT PLATE IAW SRM 51-40-05. ALODINED AND PRIMED IAW 51-20-01-00 AND SRM 51-21-00-377-001.  INSTALLED 4H AFT ENTRY DOOR GIRTBAR MOUNT PLATE IAW 51-40-02.
